Several Medication and Dosage Changes :(

D

DanielleF

New member
Joined
May 14, 2019
Messages
3
Location
North Carolina
Hi everyone,
My name is Danielle and I am 26 years old. I have been on the generic of Effexor since I was about 13 years old. I started it since I had obsessive thoughts that my mom noticed was getting out of hand. Since that was half my life ago I cannot exactly remember everything about the situation. I remember being depressed and having excessive thoughts. Flash forward to last year at 25 when I was in an emotional relationship with someone for over a year and suddenly lost my feelings for him. I was not sure what was going on and I had debilitating anxiety and depression to the point of not getting out of bed. Waking up and going to bed. Looking pale, not eating, and feeling like I literally wanted to run. Oddly enough when I realized I was holding on to the feelings of the guy, and I let go, I felt 10 times better. Last October I started getting intrusive thoughts. I will not say what they were but they made me feel terrible about myself...so we increased (for the first time since I was 13) from 37.5 to 75mg. Last March after dating someone for only two months (and a lot happened quickly) I lost feelings again. I thought myself into a tizzy basically. Worried I would lose feelings again like I did with the last guy caused me to inevitably think me out of the situation. This was a great guy who I did not want this to happen with, but I ran basically..again. After suffering for so long I talked with my doctor and said something needs to change, I cannot go through that again. It is not fair to me or anyone else. So we increased to 150mg. I will just say, I have never cried more in my life. Basically two months of crying. Not about the breakup at this point. But I know I just do not feel myself and just doing the bare minimum and living. I try to get my mind off of things, but the feeling just does not make sense and I get frustrated and cry. I know it has to be the meds at this point so I decided with my doctor to go back down to 75mg and start on Clomipramine. Has anyone had something like this happen?? My lord this year has been a whirlwind. I might add that this is the first year I have actively dated as I was focused on school and living/working abroad for several years. I know I do not want to suffer alone so I am the type to reach out for help and talk to many people. I just do not want to be seen as a burden or the depressed girl.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,707
Location
Lancashire
:welcome: to the forum. You have been through a lot. I'm glad they are trying you on a new med as your old one didn't appear to be working for you. Have you ever thought about therapy to help you through all this? Its not always easy to find a good therapist but its worth a thought. That way you can find out what triggers you and techniques for combating the worst of your problems.

Look around and see where you fit in best and I hope others will be along soon to talk with you.
 
D

DanielleF

New member
Joined
May 14, 2019
Messages
3
Location
North Carolina
:welcome: to the forum. You have been through a lot. I'm glad they are trying you on a new med as your old one didn't appear to be working for you. Have you ever thought about therapy to help you through all this? Its not always easy to find a good therapist but its worth a thought. That way you can find out what triggers you and techniques for combating the worst of your problems.

Look around and see where you fit in best and I hope others will be along soon to talk with you.
Hello,
Yes I have been seeing a therapist for over a year now. She suggested a medication change when she saw the changes I was going through. I have a support system thankfully. My brain chemicals are just off for sure. I am definitely going to need support again as I come down from the high dosage.
 
Top